# SDR DALA2018050503125

- Difficulty date: May 4, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 55,350 hours, 18,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD LOWER SILL CORROSION ON LOWER SUPPORT ANGLE BETWEEN STA 1380 AND 1440. REPAIRED AFT CARGO DOOR THRESHOLD LWR SILL BTWN STA 1380-1440 IAW PRI 567743-14 REV O, REV 1 AND ERA 567743-14 REV ORIG.
